# SDR QXEA0100734

- Difficulty date: April 26, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,677 hours, 38,131 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FORWARD PIT AT STATION 9305 AND STRINGER 2 HAS CORROSION UNDER ANCHOR NUT OF FRAME FLANGE.  BLENDED OUT CORROSION AS PER FOKKER SRM 51-10-04, PAGE 9, PARAGRAPH 4A.  FOUND TO BE WITHIN LIMITS IAW FOKKER SRM 53-01-01, PAGE 8, PARAGRAPH B.  INSTALLED ANCHOR NUT IAW FOKKER SRM 51-31-01, PARAGRAPH 7, PAGES 13 AND 14.
